ITEM METADATA RECORD
Title: Cohomology jump loci of differential graded Lie algebras
Authors: Budur, Nero ×
Wang, Botong #
Issue Date: 2015
Publisher: P. Noordhoff
Series Title: Compositio Mathematica vol:151 issue:8 pages:1499-1528
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science